Translator Disclaimer
2019 Periodic points in towers of finite fields for polynomials associated to algebraic groups
Michelle Manes, Bianca Thompson
Rocky Mountain J. Math. 49(1): 171-197 (2019). DOI: 10.1216/RMJ-2019-49-1-171

Abstract

We find the limiting proportion of periodic points in towers of finite fields for polynomial maps associated to algebraic groups, namely, pure power maps $\phi (z) = z^d$ and Chebyshev polynomials.

Citation

Download Citation

Michelle Manes. Bianca Thompson. "Periodic points in towers of finite fields for polynomials associated to algebraic groups." Rocky Mountain J. Math. 49 (1) 171 - 197, 2019. https://doi.org/10.1216/RMJ-2019-49-1-171

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036624
MathSciNet: MR3921872
Digital Object Identifier: 10.1216/RMJ-2019-49-1-171

Subjects:
Primary: 37P25
Secondary: 11T06 , 37P05

Keywords: finite fields , Periodic points , polynomial dynamics

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top